# SDR AALA202411015096

- Difficulty date: October 27, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 39,960 hours, 4,616 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12W3101201
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT WING UNDER WING SKIN AND CRACK IN MAIN LANDING GEAR RETRACT ATTACH FITTING. ACCOMPLISHED REPAIR TO SKIN (AALA202411015096) AND RETRACT ATTACH FITTING (AALA202411012198) PER EA 358887.
